# SDR ASAA2013040794467

- Difficulty date: April 7, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 6546579619
- Condition: Corroded
- Location: Bs 1138-1147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT.  RT SIDE APU AIR INLET FLANGE FASTENER HOLES HAVE CORROSION.  REMOVED CORRODED AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-80-13 1A 2, FIG 101.  R & R STRINGER IAW SRM 51-40-02-0G-0 PAR D PG 6.
